# SDR SWAA982801

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26066712
- Condition: Damaged
- Location: Nr 1 & 2 Main
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING FOUND EVIDENCE LEFT MAIN LANDING GEAR DEPARTED RUNWAY INTO DIRT.  PERFORMED INSP PER 05-51-51-2, NO DAMAGE FOUND ON A/C.  REMOVED AND REPLACED NR 1 MAIN AND NR 2 MAIN WHEEL ASSY AS PER CAUTION.
